# SDR HNAA2020032000097

- Difficulty date: March 18, 2020
- Submitted: March 20, 2020
- Operation: Air carrier
- Aircraft: N665BC
- Make and model: Emb EMB-145LR
- Aircraft serial: 145783
- Aircraft time: 37,966 hours, 34,257 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Unknown
- Condition: Malfunctioned
- Location: Te Flap
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PDIS  665     27-51  2184402  18MAR20  CLT  CLOSE
      WHEN SELECTING FLAPS TO 9 DEGREES, THEY REMAINED AT
      0 DEGREES. NO ASSOCIATED EICAS MESSAGES.
                                          18544 
FACT  18MAR20  18:07  CLT POWERED DOW AND POWERED UP, RAN FLAPS SEVERAL TIMES
            NO DEFECTS NOTED. OK FOR SERVICE.
